# SDR ASOA201001337

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 16,194 hours, 11,154 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FWD FLOOR SUPPORT AT FS 280 HAS CORROSION.  REMOVED FLOOR SUPPORT, PICKED UP EXISTING FASTENER HOLES ON NEW SUPPORT DRILLED TO FINAL SIZE AND DEBURRED IAW SRM 51-40-11. READY TO INSTALL NEW SUPPORT. INSTALLED SERVICABLE FLOOR SUPPORT REF SRM 51-42-06-001-001-A01.
